# SDR 96ZZZM882

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000204
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 1,328 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE AT CRUISE ALTITUDE, THE FLIGHT CREW HEARD A POPPING SOUND AND THE LEFT WINDSHIELD OUTER PANE SHATTERED. THE AIRCRAFT CONTINUED INTO DFW WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO HOT WHERE THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
